Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The solution by iteration of linear functional equations in Banach spaces


Authors: F. E. Browder and W. V. Petryshyn
Journal: Bull. Amer. Math. Soc. 72 (1966), 566-570
DOI: https://doi.org/10.1090/S0002-9904-1966-11543-4
MathSciNet review: 0190744
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bialy, Iterative Behandlung linearer Funktionalleichungen, Arch. Rational Mech. Anal. 4 (1959), 166-176. MR 110215
  • 2. F. E. Browder, On the iteration of transformations in noncompact minimal dynamical systems, Proc. Amer. Math. Soc. 9 (1958), 773-780. MR 96975
  • 3. N. Dunford, Spectral operators, Pacific J. Math. 4 (1954), 321-354. MR 63563
  • 4. M. A. Krasnoselskii, On the solution of equations with self-adjoint operators by the method of successive approximations, Uspehi Mat. Nauk 15 (1960), 161-165. MR 119100
  • 5. W. V. Petryshyn, The generalized overrelaxation method for the approximate solution of operator equations in Hilbert space, J. Soc. Indust. Appl. Math. 10 (1962), 675-690. MR 165723
  • 6. F. Riesz and B. Sz-Nagy, Lecons d'analyse fonctionnelle, Akadémiai Kiado, Budapest, 1952.
  • 7. G. C. Rota, An "altermierende Verfahren" for general positive operators, Bull. Amer. Math. Soc. 68 (1962), 95-102. MR 133847
  • 8. E. M. Stein, On the maximal ergodic theorem, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 1894-1897. MR 131517


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11543-4

American Mathematical Society